# SDR BJNA051201

- Difficulty date: December 2, 2005
- Submitted: December 28, 2005
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT ILLUMINATED 2 TIMES ON DESCENT.  CLEANED THE CONNECTORS ON THE COCKPIT REMOVABLE EMERGENCY EXIT LIGHT, SYSTEM CHECKS NORMAL.  (K)
